# SDR SWIA200922153

- Difficulty date: June 11, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 13,995 hours, 11,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT RBL 9 AND LBL 9 OUTBOARD LOCATIONS CRACKED.  (C CHECK)  REPLACED PER SRM.
